# SDR IPXA2022022879511

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,704 hours, 24,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Wing
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:NA**EMERGENCY DECLARED** TE FLAP ASYM WHEN FLAPS WERE SELECTEDTO 20 DURING APPROACH. COMPLETED QRH CHECKLIST FOR TE FLAPS. ASYM AND LANDED WITH SPLIT FLAPS. LEFT FLAP INDICATED 15, RIGHT FLAP INDICATED 20. EMERGENCY WAS DECLARED.FOUND THAT TORQUE TUBE FROM ANGLE GEAR BOX TO SUPPORT BEARING ASSY @ STA 380 HAD DAMAGED GEAR TEETH. R AND R IAW B757 AMM 27-51-25-422-016 PERFORMED O/B TE FLAP TEST 27-51-14-715-049. OPS TEST GOOD. FLAP SYS OPS CK GOOD. (LEFT WING). EFF SOURCE -IPC 27-51-25-03-130.
